Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Noticed several pin head sized red dots on my back and stomach. Middle of menopause. Cause?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have suddenly noticed several pin head sized red dots on my back and stomach. I am 49 and on the middle of menopause. Would this cause an increase in the dots?
Posted Tue, 17 Sep 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 11 minutes later
Brief Answer:
More information needed

Detailed Answer:

Thanks for writing in.

The condition you are describing can be cherry angiomas, purpuric spots, etc. I would like you to share some more information with me to help me arrive at a conclusion. I would like to know-
Are the spots raised/flat?
Is there any itching/burning /pain associated over the area?
Do you have any other symptoms like fever/body ache etc?

Besides that, if you can post a good quality close up picture of the affected area it can be very helpful. You can use this site's uploader available on this page to post your pictures.
Answer the questions and we can continue the discussion here.

Awaiting your reply...

DR Sudarshan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor